# SDR IPXA2022020478643

- Difficulty date: January 10, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70281
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  CENTER CARGO LONGERON 44R HAS CORROSION AT STA. 5-118.REPAIRED CORRODED LONGERON 44R BETWEEN STA. 5-93 & 5-123 IAW EA 011-5310-01-A9466 REV. I/R AND  EO MD11-5310-82764-A. (MAJOR)
